# SDR REXA2013070901253

- Difficulty date: July 9, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 14,381 hours, 9,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 97709
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EXTERIOR EMERGENCY LIGHTS INOPERATIVE.   R & R NR 4 EPSU BATTERY PACK WITH SERVICEABLE IAW AMM 33-51-17.  OPS CHECKED GOOD IAW AMM 33-51-17.
